Open Access
Translator Disclaimer
Fall 2000 The Deceptive Primes to $2 \cdot 10^7$
Richard Francis, Timothy Ray
Missouri J. Math. Sci. 12(3): 145-158 (Fall 2000). DOI: 10.35834/2000/1203145

Abstract

It has been shown that any prime number $p>5$ divides the repunit number $R_{p-1}$. The question of whether there are composite numbers $n$ such that $n \vert R_{n-1}$ has been answered ($n=91$ is the first such number). We investigate the distribution of these composite numbers, called deceptive primes, for $n \le 2 \cdot 10^7$, and the conjectures and questions that arise from our search.

Citation

Download Citation

Richard Francis. Timothy Ray. "The Deceptive Primes to $2 \cdot 10^7$." Missouri J. Math. Sci. 12 (3) 145 - 158, Fall 2000. https://doi.org/10.35834/2000/1203145

Information

Published: Fall 2000
First available in Project Euclid: 8 October 2019

zbMATH: 1136.11301
MathSciNet: MR1796500
Digital Object Identifier: 10.35834/2000/1203145

Rights: Copyright © 2000 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.12 • No. 3 • Fall 2000
Back to Top